MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Damaged by Another Device (2915); Migration (4003); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note that the patient was the initial reporter.This submission initially failed when the patient/consumer option was selected for this form.Although uromedica had previously received preliminary information about this patient's experiences with proact, uromedica received the reportable information on 13 january 2021.Manufacturer's analysis: note that investigators were not able to confirm the cause of the infection via physical analysis.The following information is of unknown relatedness to the infection.Investigators identified a tear in the explanted proact balloon.The tear in the balloon originates from an area of circumferential wear located mid-length of the balloon.Uromedica has attempted to but cannot yet definitively identify the cause of the wear.The wear pattern is consistent with damage from contact with other components of the proact device or another object in the tissue (hemostasis clip or suture).The investigation is ongoing.Uromedica will submit any additional relevant findings in follow-up reports.Reference uromedica (b)(4).
 
Event or Problem Description
Infection in a proact patient.Infection was treated with antibiotics and resolved.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
MDR Report Key11324142
Report Number3003477176-2021-00001
Device Sequence Number4125586
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public00180668000380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight102